# SDR SIMA20130804001

- Difficulty date: August 4, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 28,427 hours, 24,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK, FOUND LT EXTERIOR OVER WING EMERGENCY LIGHT TO BE OUT.  R & R LAMP IAW MM 33-50-10.  OPS CHECKED GOOD.
